# SDR K3HA980062

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102533
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASSIGNED RIP 33-04-01 EMERGENCY AFT AIRSTAIR LIGHT DOES NOT ILLUMINATE CHECK LIGHT ASSY AND BATTERIES.  REPLACED LIGHT ASSEMBLY AND BATTERIES (2XP/N S106).  OPS CHK OK.
